BCG Side Effect question

3 months 3 weeks ago #60428 by Clyde
BCG Side Effect question was created by Clyde
Hello all,

I completed my first 6 BCG treatments on 12/1/20 for my bladder CIS. I had only minor side effects through all 6 treatments.

Today when I went to have my eyes checked my eye pressure was high....for the first time ever. I was curious to see if this could be from the BCG? Checked online but didn't see any references to eye pressure.

Thought I would post here to see if anyone has heard of this possible side effect. It could be from something else but anytime something doesn't feel right I always wonder in the back of my mind if it could be BCG related.

Thanks!

Clyde

Please Log in or Create an account to join the conversation.

3 months 3 weeks ago #60429 by Alan
Replied by Alan on topic BCG Side Effect question
Clyde,

That is a new one for me but, it doesn't mean it can't be a rare side effect. I would certainly let your URO know. Plus, maybe someone else will have a take on this.

I am glad everything else is working out.

DX 5/6/2008 TAG3 papillary tumor .5 CM in size. 2 TURBS followed by 6 instillations of BCG weekly with a second round of 6 after a 6 week wait.

Please Log in or Create an account to join the conversation.

3 months 3 weeks ago #60430 by sara.anne
Replied by sara.anne on topic BCG Side Effect question
I have never seen this listed as a BCG side effect. The doctor I would ask about it would be the ophthalmologist.
We need to remember that other things are going on in our bodies besides bladder cancer!!

Let us know what you find out.

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

3 months 1 week ago #60475 by Clyde
Replied by Clyde on topic BCG Side Effect question
Good news. My eye pressure issue was not related to my BCG treatments. My eye pressure was 28 two weeks ago and now it is back to normal (19). My eye DR dismissed any concerns from BCG. Oddly enough she believes it came from a skin cream that contains some steroids to treat a rash.  

I don't want to turn this in to an eye thread but wanted to let you know it was NOT related to BCG.

Next Friday,  2/5 I get my first scope since completing my 6 BCG treatments. Hoping and praying that BCG works for me and rids my bladder of any CIS.

Please Log in or Create an account to join the conversation.

3 months 1 week ago #60476 by sara.anne
Replied by sara.anne on topic BCG Side Effect question
Good news!!

Sara Anne

Diagnosis 2-08 Small papillary TCC; CIS
BCG; BCG maintenance
Vice-President, American Bladder Cancer Society
Forum Moderator

Please Log in or Create an account to join the conversation.

3 months 4 days ago #60493 by DonaldK
Replied by DonaldK on topic BCG Side Effect question
Clyde

Excellent news on all fronts.

Congrats on finishing your initiation phase of treatment.

Please let us know how the cysto goes and keep us in the loop as you make this journey.

We are with you, if only in spirit, through this and will give our insight as you press onwards.

Ciao

Hi Grade T1 CIS

Please Log in or Create an account to join the conversation.

Moderators: Cynthiaeddieksara.anne